Citation: Rob. "A Bad Combination: An Experience with Amphetamine (Adderall) & Bupropion (Wellbutrin) (exp8513)". Erowid.org. Aug 2, 2001. erowid.org/exp/8513
In the past i've taken Adderall and wellbutrin, but never mixed them. Wellbutrin never did anything to me, no anti-depressent ever did. One day at school a friend of mine gave me 60mg of Wellbutrin and 30mg of Adderall, me being stupid not knowing about either of these drugs, mixed them.
The effects were horrible, for the first 2 hours i felt great, everything felt really good, like a pleasurable ache in my whole body, its hard to explain but it was a good feeling. Soon after that the effects were horrible. i kept shivering, almost passed out and had the worst stomach ache ever. The shiverness sorta thing lasted for about 3 days and i was up straight for 2. If you ever have the chance to mix these, i recomend you don't.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.